1954 South Main St.
Wake Forest, NC 27587

Phone: 919-570-8311
Fax: 919-573-0797

Latest Hearing Health News

Air bubbles trapped in a woman's inner ear caused her to develop severe dizziness, seemingly out of nowhere, and she required surgery to make the disorienting, spinning sensation go away. The 51-year-old woman initially went to the doctor after experiencing this strange spinning sensation for about 24 hours, according to a report of the case published Thursday (April 21) in

Read More


For patients with vestibular migraine (VM), the mean age of headache and vertigo onset is 25 and 39 years, respectively, according to a study published in the April issue of  Clinical Neurology and Neurosurgery . Neşe Çelebisoy ,  M.D., Ph.D., from Ege University in Izmir, Turkey, and colleagues examined demographic and clinical features of VM in 415 patients using structured

Read More


The biotechnology company Frequency Therapeutics is seeking to reverse hearing loss — not with hearing aids or implants, but with a new kind of regenerative therapy. The company uses small molecules to program progenitor cells, a descendant of stem cells in the inner ear, to create the tiny hair cells that allow us to hear. Hair cells die off when

Read More


No association was found between COVID-19 vaccination and the occurrence of sudden sensorineural hearing loss (SSNHL), according to a cross-sectional, population-based study published in  JAMA Otolaryngology–Head & Neck Surgery .   Previous research from Israel found cases where SSNHL occurred within weeks of patients receiving their first dose of the Pfizer COVID-19 vaccine between December 2020 and April 2021. However, the

Read More


Frequent use of common, over-the-counter painkillers such as aspirin and Tylenol isn't risk-free, with new research suggesting it may increase your risk of tinnitus, or "ringing in the ears." A study of more than 69,000 women found that, in addition to aspirin and Tylenol (acetaminophen), nonsteroidal anti-inflammatory drugs (NSAIDs) such as Advil and Motrin (ibuprofen) also raised the risk of tinnitus. "Our

Read More


Please enjoy these articles sourced from industry news across the web. These articles are not written by Wake Audiology staff.